Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pimple & dark spots in my face due to sun

hai,IAM charu!iam 21 yrs old i had a pimple & dark spots in my face due to sun and i consult an doctor .he prescribed me an ointment & tablet betnovate-s for my skin & voveron...when i stopped prescription means my skin is becoming black & pimples were raising.pls help me doctor...............
Mon, 3 Oct 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Procedures
Lab Tests
Medical Topics
  User's Response
's  Response
Hi charujohni,
First of all,check your skin type-oily, combination or dry.
Take your moisturiser accordingly.
Drink at least ten to twelve glasses of water daily
Avoid exposure to Sun.Wear spf lotion half hour before going in Sun.
Avoid fatty,spicy and sour foods.
Use herbal face wash 5-6 times a Day.
Take Vitamin -E supplement.
Apply aloe vera gel and turmeric,it will lighten the marks slowly as the new cells regenerate.
Dermatologist Dr. Bharat Chawda's  Response
Hi!charu,
Welcome To HealthcareMagic forum,

Charu ,i am sorry to say that the cream you have been using (betnovate-s) is not a cream for acne at all and should never be used on face.Its a steroid cream which on long run can infact cause pimples on face.If at all it was given for pigmentation it should not be given on face and should not be used for more than 2-3 days.I am sure this has not been given by a dermatologist.On stopping betnovate cream pimples increases .Also the one you are using is in combination with salicylic acid ,which again should never be used on face.It has a peeling property and would thin down your skin.
I hope you have not used it for long.Why was voveron given to you..its a painkiller.
Now for pimples keep few things in mind like..never use any oily stuff or soap on face.Never use a moisturizer on face (its going to give you more oil).Use a anti acne soap instead.Never squeeze your pimples or else they would leave marks .
There are various medicines for acne depending upon the severity, like we have oral antibiotics to oral retinoids .You also need to apply topical creams along with.
If your acne is hormone induced then you would require hormonal treatment also.In certain cases we see that pimples tends to increase just two days prior to their periods .Other features of hormonal imbalance are weight gain,facial hair & scalp hair loss.This happens if some body has cysts in ovary.This can be investigated by blood examination and ultra sound.
So,acne in females need a complete work up before treatment.I would advice you to meet a dermatologist for same.
For marks on face ,you should go for chemical peels which needs to be repeated every two weeks. And drink plenty of water and take good sleep in night to reduce your stress level.
If you need any help regarding your skin problem ,you can mail back to me.If you can tell me where you belong to ,then probably i can suggest you a dermatologist at your place.
regards,
Dr.chawda

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Iam Venkatesh age 25, please prescribe me some creams or medicines for the pimples which usually comes on my face, may be it is due to the heat, my skin is very oily and rough. There are too many dark spots on my face.So please help me out in these problems

doctor1 MD

good evening sir this is nagma parveen i have pimples on my face, especially cheeks. i have tried various ointments like D-acne, clin 3, seba med clear face bar, etc but it did not work for my skin. due to this problem i hv got dark spot all over my cheeks which results in low confidence. the pimple spots looks very ugly, kindly give me a solution for quick and better result thank you

doctor1 MD

Hi doctor i am naresh from hyderabad,india.i have dark spots on my face.so i am using depiwhite and melalite and faceline A creams. problems: 1.getting small white colour pimples on face. 2.my face shaded to darkness when i went out at day time due to sun light. Please suggest me to avoid the pimples and darkness of my face. FYI.... I am not using any sun screen lotion and i want to continue using depiwhite,melalite creams Thanks, Naresh

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...